Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

History of abortion. Sudden stoppage of periods. Worried

i got an abortion 2months ago & i went for my checkup but they didnt have a look at my cervix & here & there ill get pains around that area. when i got my menstrual cycle it only lasted for 4 days & then suddnely stopped. I thought it would just stop & then id get it again but nothing & im kind of worried? Should I go to the doc?
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
thanks for using health care magic

It would have been easier talk comment if you had stated for

how long you have been without your period after the last one.

delayed menses could be due to

- stress
- hormonal disequilibrium
-other conditions such as uterine synechia or asherman syndrome etc.

You should be patient and avoid stress and if the menses do not come after a

wait of about a month, you could see your doctor.

Best regards
Dr Achuo
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor